# SDR DALA2019093005586

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 63,807 hours, 23,576 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6712 LEFT OVERWING SLIDE BOTTLE PRESSURE LIGHT WILL NOT ILLUMINATE DURING TEST. CORRECTIVE ACION: REMOVED AND REPLACED LH OVERWING EMER ESCAPE SLIDE BOTTLE REF AMDS WORK CARD. RII COMPLETE. (6422614)
